Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Tables of abcissas and weights for numerical evaluation of integrals of the form $ \int \sb{0}\sp{\infty }\,e\sp{-x}x\sp{n}f(x)\,dx$

Authors: Philip Rabinowitz and George Weiss
Journal: Math. Comp. 13 (1959), 285-294
MSC: Primary 65.00
MathSciNet review: 0107992
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.00

Retrieve articles in all journals with MSC: 65.00

Additional Information

Article copyright: © Copyright 1959 American Mathematical Society